Applied Mathematics

Volume 11, Issue 11 (November 2020)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

Mean Difference of Truncated Normal Distribution

HTML  XML Download Download as PDF (Size: 430KB)  PP. 1162-1166  
DOI: 10.4236/am.2020.1111078    45 Downloads   221 Views  


The purpose of this paper is to broaden the knowledge of mean difference and, in particular, of an important distribution model known as truncated normal distribution, which is widely used in applied sciences and economics. In this work, we obtained the general formula of mean difference, which is not yet reported in literature, for the aforementioned distribution model and also for particular truncated cases.

Cite this paper

Girone, G. , Massari, A. , Manca, F. and Marin, C. (2020) Mean Difference of Truncated Normal Distribution. Applied Mathematics, 11, 1162-1166. doi: 10.4236/am.2020.1111078.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.